# SDR ABXA20150814149

- Difficulty date: August 14, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 83,258 hours, 39,168 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 145T2524
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC SURFACE SCAN FOUND END OF CRACKS MENTIONED ON NON-ROUTINE 1369 & MARKED END OF CRACK LOCATIONS WITHIN TRIM OUT LIMITS.  ACCOMPLISHED TRIM OUT OF FAIL-SAFE IAW EA 53500013-003 & DOCUMENT 47008ORD03.  SDR INFO 1/4" CRACKED, PN 145T2524, PART NAME, LEFT FAIL-SAFE STRAP, SN NSN, FS & BS LOCATION STATION 955.  ACFT WAS GNDED.
